Advanced search
1 file | 290.30 KB

Canonical equations for nonsingular quadrics and Hermitian varieties of Witt index at least (n-1)/2 of PG(n,K), n odd

Bart De Bruyn (UGent)
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 290.30 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart. 2011. “Canonical Equations for Nonsingular Quadrics and Hermitian Varieties of Witt Index at Least (n-1)/2 of PG(n,K), n Odd.” International Electronic Journal of Geometry 4 (1): 48–69.
APA
De Bruyn, B. (2011). Canonical equations for nonsingular quadrics and Hermitian varieties of Witt index at least (n-1)/2 of PG(n,K), n odd. INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, 4(1), 48–69.
Vancouver
1.
De Bruyn B. Canonical equations for nonsingular quadrics and Hermitian varieties of Witt index at least (n-1)/2 of PG(n,K), n odd. INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY. 2011;4(1):48–69.
MLA
De Bruyn, Bart. “Canonical Equations for Nonsingular Quadrics and Hermitian Varieties of Witt Index at Least (n-1)/2 of PG(n,K), n Odd.” INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY 4.1 (2011): 48–69. Print.
@article{2027010,
  author       = {De Bruyn, Bart},
  issn         = {1307-5624},
  journal      = {INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY},
  language     = {eng},
  number       = {1},
  pages        = {48--69},
  title        = {Canonical equations for nonsingular quadrics and Hermitian varieties of Witt index at least (n-1)/2 of PG(n,K), n odd},
  url          = {http://www.iejgeo.com/matder/dosyalar/makale-65/bruyn-4-1-11-5.pdf},
  volume       = {4},
  year         = {2011},
}